Lattices of order ideals on ordered semigroups.
Semigroup forum, Tome 19 (1980), pp. 151-176
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
partially ordered commutative semigroup, principal order ideal, lattice of order ideals, Dilworth elements
@article{SF_1980__19_134380,
author = {K.P. Shum and S.Y. Kwan},
title = {Lattices of order ideals on ordered semigroups.},
journal = {Semigroup forum},
pages = {151--176},
year = {1980},
volume = {19},
zbl = {0438.06010},
url = {http://geodesic.mathdoc.fr/item/SF_1980__19_134380/}
}
K.P. Shum; S.Y. Kwan. Lattices of order ideals on ordered semigroups.. Semigroup forum, Tome 19 (1980), pp. 151-176. http://geodesic.mathdoc.fr/item/SF_1980__19_134380/